By Topic

Dynamics of the double scroll circuit

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Blazquez, C.M. ; Dept. of Math., Univ. Tecnica Federico Santa Maria, Valparaiso, Chile ; Tuma, E.

Consideration is given to a system of differential equations which has two homoclinic solutions to a same saddle-focus point. The authors prove the existence of a subsystem of solutions which remain in a neighborhood of those homoclinic orbits. In addition to the upper and lower subsystem already described by L. Slinikov's (1965) theorem, this theorem contains solutions that switch in every turn from the neighborhood of one homoclinic to the neighborhood of the other

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:37 ,  Issue: 5 )